Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

August 14, 2021Saguache County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 14, 2021, 7:41 PM MDT for Saguache County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2021, 7:41 PM MDT (01:41 UTC)
Expired
Aug 14, 2021, 8:15 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Hail
0.50 in
Wind
30

County Saguache County, CO

The radar

The Pueblo radar (KPUX), 170 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 1.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2021-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2021-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
3744 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

702 
WWUS85 KPUB 150141
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
741 PM MDT Sat Aug 14 2021
 
COZ060-065-069-072-073-150215-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
741 PM MDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of north central
Saguache County through 815 PM MDT...

At 741 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bonanza, or 8 miles southwest of Decker Burn Scar, moving south at 20
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This strong thunderstorm will be near...
  Bonanza around 750 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3842 10617 3838 10595 3807 10599 3815 10631
TIME...MOT...LOC 0141Z 014DEG 17KT 3833 10609 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

$$

EP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:32 PM MDT, 4 hours 9 minutes earlier.

Area forecast discussion, Aug 14, 3:32 PM MDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
332 PM MDT Sat Aug 14 2021

.SHORT TERM...(This evening through Sunday)
Issued at 330 PM MDT Sat Aug 14 2021

...Showers and storms possible all locations tomorrow afternoon...

...Smoke will be increasing again during this period...

Currently...

A couple of isolated showers were noted over the region at 2 PM. A
few showers were noted along the DCVZ ()well defined in radar data)
extending from Elbert county into El Paso county. Other very
isolated showers were noted over the high terrain. Otherwise skies
were predominantly clear across the area.

Rest of today and tonight...

Water Vapor sat pix imgy shows rather very dry conditions over the
region and this will lead to a decrease of thunderstorm activity
over the region during this period. Best chance of storms will
mainly be over the mtns, especially along the CONTDVD region. Some
rain could be heavy but given entrainment of the drier air any heavy
rain should be brief. Likewise any flash flood threat will be low.
Overall a large majority of the region will be dry the rest of today
through tonight.

A review of the HRRR smoke fcst indicate smoke will be on the
increase across the region tonight, especially smoke aloft. Expect
vis to gradually decrease with time.

Temps tonight will be seasonable with mins around 60F plains and 40s
and 50s higher elevations.

Tomorrow...

Pattern will be a bit more active, and all areas will see the
potential for showers and storms. Two potential features will help
bring a better chance of precip to the area. First, flow aloft will
transition to NW and a weak wave is noted in the mid to upper
levels moving over the fcst area. The 2nd feature (not shown by ALL
guidance) is an MCV feature developing at 700 mbs developing over
the plains. Mainly the CAMS show this feature developing. Overall
expect a better chance of storms affecting all areas tomorrow,
albeit the brunt of the precip on the plains will likely occur after
this period (after 00 UTC). CAPE values are not all that high and
storms should be moving at a decent clip to the southeast, so flash
flooding should not be that great of a concern, on the other hand
the rain will be heavier that we have seen in the previous 24 hours
so the flash flood threat will be with us, albeit low.

Storms are not expected to be severe, but locally strong gusty winds
and some small hail will be possible.

Smoke will continue to increase, especially at mid level, so
anticipate hazy conditions tomorrow. \/Hodanish

.LONG TERM...(Sunday night through Saturday)
Issued at 330 PM MDT Sat Aug 14 2021

...Flash Flooding could be an issue for the burn scars areas on
Monday during the afternoon and throughout the early evening,
especially for the Spring burn scar...

For Sunday night through Monday...thunderstorms that had developed
during the evening will continue overnight over some areas,
especially over the eastern plains. During the morning hours on
Monday, there will be thunderstorms possible over the far eastern
and southeast plains. Scattered thunderstorms will develop during
the late morning, mainly over the San Juans and southern Sangre de
Cristo Mountains. These storms will move out over the I-25 corridor
areas during the afternoon and evening hours. Isolated thunderstorms
will be possible over the plains, with the best chance of occurrence
over the Raton Mesa area and the southeast plains later in the
evening.

For Tuesday...a few isolated thunderstorms could develop over the
central mountains.

For Wednesday...scattered thunderstorms will develop over the
central mountains during the afternoon and over the eastern
mountains and northern plains during the evening hours. A slight
chance of severe thunderstorms over the eastern plains late evening.

For Thursday through Friday...Scattered thunderstorms will develop
throughout the afternoon over the mountains and evening over the
plains. Showers and thunderstorms will continue into the late
evening hours over the plains and into Friday morning. Some of these
storms could be severe. Isolated to scattered thunderstorms will be
more likely over the far eastern plains on Friday and there could be
severe thunderstorms during the afternoon and evening hours,
especially over Prowers and Kiowa counties. A few thunderstorms will
also be possible over the Rampart Range, Palmer Divide, and the
Raton Mesa area and could potentially become severe in these areas
as well.

Detailed discussion:

Sunday night through Monday...

There is going to be some troughing to the east of the CWA and
moisture begin advected upstream over the area at the 700-500mb
level which will produce thunderstorms initially over the mountains
and then moving out over the plains during the evening hours going
into the late Sunday evening hours. Some flash flooding could be
possible for the burn scar areas throughout the early part of the
evening, especially for the southern Sangre de Cristo Mountains, to
include the Spring burn scar. Convective models do suggest a
possible development of an MCV late tomorrow evening and going into
early Monday morning, SREF/NAM12/GFS20 are all showing a lot of
moisture hanging out during the Monday morning hours over SE
Colorado and therefore showers and thunderstorms could still be
continuing into the morning hours over the far east and southeastern
plains. There could be a slight chance of a severe thunderstorm over
Kiowa county towards the center of the MCV where there is more omega
forcing. There will be thunderstorms developing over the mountains
again, during the afternoon, with the best chances for development
along the eastern mountain ranges in the late morning hours. A few
storms could move out into the plains later in the afternoon and
evening, especially along the I-25 corridor. It will begin to
slightly cool as the northwesterly flow is persistent over most
areas with troughing to the east, with temperatures closer to the
seasonal average.

Tuesday through Wednesday...

Ridging will temporarily build back in with most of the CWA
remaining dry as the monsoonal moisture plume remains further to the
west, and only some afternoon and evening thunderstorms will be
possible over the central mountains. Temperatures will also be back
on the rebound, with anywhere from 5 to 10 degrees above the
seasonal average over most areas, especially for Wednesday, where
triple digit heat can be possible over some areas of the lower
Arkansas River Valley. By later in the day on Wednesday, troughing
is going to allow for some of the monsoonal moisture plume to be
drawn up from the southwest and there could be some more storm
development towards the north and allow for a slight chance of
severe thunderstorms to move in over the north areas of the plains
by late evening, but all depends on the timing of the boundary
interacting with the southerly moisture surge ahead of the trough.

Thursday through Friday...

Most of the ensembles and deterministic models are in relatively
good agreement with a trough and associated closed low at the 500 mb
level moving over the region late Thursday evening and going into
Friday. This could potentially be a very impactful system, with a
strong boundary that could produce severe thunderstorms over the
eastern plains of the CWA by late Thursday evening and Friday as
well. This system will need to be continued to be monitored in the
days ahead to determine when and where exactly the frontal boundary
associated with this trough will be moving over the CWA and the
timing. Along with the threat of severe weather, will also be a
reinforcement of cooler temperatures over the area, which will allow
for maximum temperatures to be slightly below the seasonal average
by Friday.  Stewey

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 330 PM MDT Sat Aug 14 2021

VFR conditions are anticipated during the next 24 hours at all 3 taf
sites, KPUB, KALS and KCOS. There will an increasing chance of
thunder at all TAF site starting late tomorrow afternoon and
especially tomorrow evening, so later fcst may need to introduce
thunder into the TAF fcst products. Winds overall will be diurnally
driven during this period, however gusty outflows associated with
TSRA will likely affect the TAF sites starting late tomorrow
afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...STEWARD
AVIATION...HODANISH
Hazardous weather outlook, Aug 14, 11:30 AM MDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1130 AM MDT Sat Aug 14 2021

COZ058>089-093>099-151730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1130 AM MDT Sat Aug 14 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the Continental
Divide, the upper Arkansas River Valley, and the western San Luis
Valley by early to mid afternoon. The main hazards will be gusty
winds up to 40 mph and heavy rain.

If a strong storm develops over the burn scars or chalk cliffs,
localized flash flooding may occur. There is a low end chance that
an isolated thunderstorm could develop over Teller and El Paso
Counties in which the main hazards will be lightning, gusty winds
up to 35 mph, and brief heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Widespread showers and thunderstorms are expected over the
Mountains, east into the Plains Sunday and Monday. Locally heavy
rainfall may lead to flash flood potential on area burn scars both
days. A few storms on Monday may become strong across the Plains
with small hail and gusty outflow winds possible.

Isolated thunderstorms may be possible along the Continental
Divide on Tuesday. The potential for widespread showers and
thunderstorms returns to the area from Wednesday through Friday.
Flash flooding on area burn scars may be possible due to locally
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over the mountains, mountain
valleys, Teller County, and El Paso County.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over the mountains, mountain
valleys, Teller County, and El Paso County.

34/34

In the hours before

Special weather statement, Aug 14, 4:50 PM MDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
450 PM MDT Sat Aug 14 2021

COZ064>066-142315-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
450 PM MDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of west central
Saguache County through 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of North Pass, or 28 miles southeast of Gunnison, moving
southwest at 10 mph.

HAZARD...Winds in excess of 40 mph, pea size hail and torrential
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Saguache County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3826 10669 3816 10654 3799 10670 3815 10691
TIME...MOT...LOC 2249Z 045DEG 10KT 3818 10670

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KT
Special weather statement, Aug 14, 5:16 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Sat Aug 14 2021

COZ064>066-142345-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
516 PM MDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of west central
Saguache County through 545 PM MDT...

At 515 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of North Pass, or 32 miles south of Gunnison, moving
southwest at 10 mph.

HAZARD...Winds in excess of 40 mph, brief pea size hail and
         locally heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Saguache County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3818 10675 3812 10661 3792 10669 3804 10691
TIME...MOT...LOC 2315Z 025DEG 10KT 3810 10673

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KT
Special weather statement, Aug 14, 5:26 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Sat Aug 14 2021

COZ060>062-150000-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
526 PM MDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of central Chaffee
County through 600 PM MDT...

At 525 PM MDT, Doppler radar was tracking a strong thunderstorm over
St Elmo, or 24 miles northwest of Decker Burn Scar, moving south at
15 mph.

HAZARD...Winds in excess of 40 mph and locally heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of central Chaffee
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3874 10638 3874 10624 3866 10622 3859 10636
TIME...MOT...LOC 2325Z 004DEG 13KT 3870 10632

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KT
Special weather statement, Aug 14, 7:15 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
715 PM MDT Sat Aug 14 2021

COZ060>062-065-069-072-073-077-150145-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
715 PM MDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of south central
Chaffee, western Fremont and north central Saguache Counties through
745 PM MDT...

At 714 PM MDT, Doppler radar was tracking a strong thunderstorm over
Poncha Pass, or near Decker Burn Scar, moving south at 10 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Rapid rises in creeks and arroyos near Poncha Pass will be
         possible.

This storm will remain over mainly rural areas of south central
Chaffee, western Fremont and north central Saguache Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3848 10611 3847 10593 3827 10598 3834 10618
TIME...MOT...LOC 0114Z 016DEG 10KT 3843 10607

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

EP
Special weather statement, Aug 14, 7:41 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
741 PM MDT Sat Aug 14 2021

COZ060-065-069-072-073-150215-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
741 PM MDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of north central
Saguache County through 815 PM MDT...

At 741 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bonanza, or 8 miles southwest of Decker Burn Scar, moving south at 20
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bonanza around 750 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3842 10617 3838 10595 3807 10599 3815 10631
TIME...MOT...LOC 0141Z 014DEG 17KT 3833 10609

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:15 PM MDTSpecial Weather StatementPUBSaguache30 min
Aug 14, 9:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 15, 2:01 AM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Aug 15, 1:05 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more7 hr
Aug 15, 1:50 PM MDTFlash Flood WarningPUBChaffee, Saguache2 hr
Aug 15, 2:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Aug 15, 2:58 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 15, 3:01 PM MDTSpecial Weather StatementPUBChaffee29 min
Aug 15, 3:08 PM MDTFlash Flood WarningPUBChaffee2 hr
Aug 15, 4:16 PM MDTSpecial Weather StatementPUBCrowley, Pueblo44 min
Aug 15, 4:38 PM MDTSpecial Weather StatementPUBHuerfano52 min
Aug 15, 5:18 PM MDTSpecial Weather StatementPUBCrowley27 min
Aug 15, 5:54 PM MDTSpecial Weather StatementPUBLas Animas36 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.